# SDR SWAA2018031220288

- Difficulty date: February 27, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 50,917 hours, 24,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 114A2600
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FRAME WEB CRACKED AT BS 727.    REPAIRED THE FRAME WEB IAW EA.
